# SDR USAA2014031800001

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 86,596 hours, 28,782 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Multiple Fail
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L GIRT BAR CAME OUT FROM SLIDE ASSEMBLY.  4L SLIDE REMOVED & REINSTALLED. PROBLEM WITH ARM & DISARM  RIG.  REPLACED THE L4 DOOR GIRT BAR OPERATING MECHANISM AFT LIFTER ATTACHMENT BRACKET & PIVOT POINT BEARINGS, VERTICAL ROD LOWER ROD END BEARINGS, AFT CRANK ASSEMBLY & BUSHINGS & AFT GIRT BAR LIFTER ASSEMBLY.  ALSO REPLACED THE L4 DOOR GIRT BAR OPERATING MECHANISM FWD LIFTER ATTACHMENT BRACKET & FWD LIFTER ASSEMBLY.  REPLACED THE L4 DOOR SLIDE ASSEMBLY & THE L4 DOOR GIRT BAR.  OVERHAULED SLIDE ASSEMBLY.
